# SDR SWI2025F01106

- Difficulty date: April 16, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH VERTICAL FWD DRAG ANGLE IS CRACKED.      (C-CHECK RO 8/21/2025)    REPAIRED LH VERTICAL FORWARD DRAG ANGLE BY INSTALLING  -1 DOUBLER ANGLE AND -2 ANGLE FILLER ON VERTICAL STABILIZER TO FUSELAGE FWD ATTACHMENT PER REF CRJ 900 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
